Skip to Content

I've been taking 100 mg Flecainide it seems my BP has elevated anyone else???

Responses (3)

kaismama 24 Nov 2012

That isn't one of the direct side effects but there are side effects that could lead to elevated blood pressure. Have you told your doc?

Delila 25 Nov 2012

Hi, i just checked out a recent survey and came up with this result...
"On Nov, 15, 2012: 3,129 people reported to have side effects when taking Flecainide acetate. Among them, 82 people (2.62%) have Hypertension".
So it is a known side effect but not common.

feeneyjohn57 18 Feb 2013

I have been experiencing elevated blood pressure,headache and ringing in my ears. in the last 2 weeks I do not know what to do. This is my 3rd medicine for arrhythmia.

Delila 19 Feb 2013

Simple reply, but have you discussed these side effects with your prescribing doctor?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions